# SDR SIMA20210301004

- Difficulty date: March 1, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 37,870 hours, 32,922 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Fitting
- Condition: Gouged
- Location: Aileron Damper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AILERON DAMPER FITTING IS GOUGED ON THE AILERON.-C/A-COMPLETE RAR R/H AILERON DAMPER FITTING IAW ENVOY EO EM-27MR-112.
